I've been searching for a description. A way to explain what goes on in my head after the infusion. It's like a headache, but not exactly. Like I'm dizzy, but not exactly. Like I'm about to pass out, but not exactly. Like there's too much adrenaline in my brain, but not exactly. Like my brain is vibrating, but not exactly.
But as I closed my eyes, resting that whatever-it's-called going on in my brain leaving me unable to focus/concentrate/drive safely/think clearly (and unable to attend another conference day), the answer appeared.
Magic 8 Ball.
Remember the Magic 8 Ball? You asked it a question, shook it up, turned it over, and it revealed the answer. Most likely. Without a doubt. Ask again later. Cannot predict now. Don't count on it. My sources say no.
It's like a Magic 8 Ball. But only the shaking-the-ball part. It's like my brain is being shaken inside my skull. Part headache, part dizziness, part lightheadedness, part adrenaline rush, part vibration. An infusion side effect - one that happens every time - one that I'm not yet skilled in managing. One that has interfered with yet another work-related responsibility.
So I stay here at our Boise place with my head on the pillow for the day.
Thank goodness my mom picked a couple of her pot tomatoes for today's picture.